Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Nov, 1972, Volume 40, Issue 6

The Multi-Period Control Problem Under Uncertainty<1043:TMCPUU>2.0.CO;2-7
p. 1043-1058

Edward C. Prescott

The multi-period control problem analyzed assumes the data are generated by the simple regression model with an unknown slope coefficient. There is a tradeoff between stabilization and experimentation to learn more about the unknown coefficient. When parameter uncertainty is large, experimentation becomes an important consideration.

Log In To View Full Content